# SDR TWRA9529

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Inoperative
- Location: Main Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A-SERVICE AT GAMCO, FOUND EMERGENCY LIGHT STRIPS AT SEATS 26 ABC TO 32 ABC, 57 ABC TO 65 ABC AND 25 KJ TO 20 KJ, NOT COMING ON.  REPAIRED LIGHT STRIPS, OPERATIONAL CHECK OKAY.  (X)
